# SDR ASAA202401247447

- Difficulty date: January 21, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 72,579 hours, 37,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERG EXIT LENS BROKEN. GROUNDED - YES. RELAMPED L1 DOOR EMERG EXIT LIGHT REF AMM 33-51-01.
